# SDR P5CA9700427

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 2910 · Hydraulic System, Main
- Part: Press Module
- Part number: 363706
- Condition: Cracked
- Location: Nr 1 Hyd Syst
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON TAXI IN, LOST ALL HYDRAULIC FLUID FROM NR 1 SYSTEM.  FOUND CRACKED ENGINE DRIVEN PUMP PRESSURE MODULE.  REPLACED PER BOEING MAINTENANCE MANUAL 29-11-23.
